# SDR WWMA9700036

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 3250 · Landing Gear Steering System
- Part: Universal Link
- Part number: 7805106
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING FAILED DURING TAXI OUT.  MAINTENANCE FOUND THE STEERING WHEEL SHAFT UNIVERSAL LINK DISCONNECTED.  THE LINK WAS REINSTALLED IAW THE SAAB 340 AMM 32-50-00.
